skip to main content

M-Polynomial of Regular Divisor Graph of Finite Commutative Ring

*Payman Abbas Rashed orcid scopus  -  Salahuddin University/ Collage of Basic Education/ Mathematical Departments/ Erbil -Iraq, Iraq
Mohammed N Authman  -  Department of Mathematics, Open Educational College, Ninawa Directorate of Education, Iraqi Ministry of Education, Iraq

Citation Format:
Abstract
Let R be a finite commutative ring with identity, for all non-zero elements a and b in the ring R are adjacent if and only if a=a.b.a or b=b.a.b and a≠b , this graph is called by regular divisor graph and denoted by ℜ∂(R), with vertex set V(ℜ∂(R)) consists of elements of r∗(R)=Reg(R)−{0} and edge set E(ℜ∂(R))={(a,b)∶a=a.b.a or b=b.a.b ,a≠b≠0,a,bReg(R)−{0} } . We classify the finite commutative ring to get a special graph and we are going to study some properties of this graph, up to the R which is local, Boolean and field. And we study the M-polynomial of the regular divisor graph ℜ∂(R), and the general form of regulardivisor graph of R=Zp×Zq for any prime number p and q. In this paper we got somenew results with appear with the new graph.
Keywords: Regular divisor graph, M- polynomial, Cross product of fields Zp×Zq.

Article Metrics:

Article Info
Section: FUNDAMENTAL MATHEMATICS AND APPLICATIONS
Language : EN
  1. D.F. Anderson and Livingston P S, The zero-divisor graph of a commutative ring, J. Algebr.,217: 434-447 (1999)
  2. D.F. Anderson, A. Badawi, The total graph of a commutative ring, J. Algebra 320, 2706–2719 (2008)
  3. [ 3] D. F.Anderson, Asir, T., Badawi, A., & Chelvam, T. T, Graphs from rings. New York, NY, USA: Springer International Publishing (2021)
  4. Authman, M. N., Mohammad, H. Q., & Shuker, N. H. “The Domination Number of Idempotent Divisor Graphs of Commutative Rings”. Palestine Journal of Mathematics, Vol.11(4) (2022)
  5. I. Beck. "Coloring of commutative rings". Journal of algebra. vol. 116.1, 208-226 (1988)
  6. Burton D M , Introduction To Modern Abstract Algebra/ University of New Hampshire (1967)
  7. Biggs, Norman, E. Keith Lloyd, and Robin J. Wilson. Graph Theory, 1736-1936. Oxford University Press, 1986.‏
  8. G.Chartrand, and P.Zhank, A first course of Graph Theory, Western Michigan University, (2012)
  9. Payman A. Rashid, Hataw S. Rasid.”Regular Divisor Graph of Finite Commutative Ring”, Tikrit Journal of Pure Science. ISSN: 1813 – 1662 (Print) --- E-, ISSN: 2415 – 1726 (2023)
  10. Hirschfeld J W P, Projective Geometries over Finite Fields, Oxford University,
  11. Clarendon Press Oxford (1979).‏
  12. Rowen, L. H., & Vishne, U, Algebra: groups, rings, and fields. Chapman and Hall/CRC((2025).‏
  13. Soumya, & Hegde, S. Skew power series rings over von Neumann regular rings and a question on left quasi-morphic rings. Communications in Algebra, 1-8 (2025).‏
  14. Susanti, Y., Sutjijana, A., Isnaini, U., Bawana, A. S., & Hatmakelana, C. P. L. J. Unit regular graphs over finite rings. Journal of Algebra Combinatorics Discrete Structures and Applications, 79-96 (2025).‏

Last update:

No citation recorded.

Last update:

No citation recorded.